# SDR 99ZZZX885

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401HC
- Make and model: Beech B200
- Aircraft serial: BB1294
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Probe
- Part number: 10038006119
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PROBE MALFUNCTIONED
